Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Missed periods on OCPs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can i help you
User :   I skipped my period at the end of last month (Sept.) because I was going on a vacation. Instead of taking the placebo pills I started right into a new pack. I have never done this and have been on birth control for 8 years. I sometimes miss my pills and do not use condoms with my bf and he pulls out(which I know is not a safe method). I luckily have not gotten pregnant especially with me missing pills sometimes. My question is I am not supposed to start my period for another week or so but I have horrible cramps like I would if I was on my period and my breast are VERY sore which they generally are not when I'm on my period. I also noticed spotting this morning. Could these be possible side effects from skipping a period or could I possibly be pregnant?
Doctor :   Ok
Doctor :  
give me some time to proceed
User :   okay
Doctor :  
Doctor :  
I will help you in this ?
User :   okay, thank you
Doctor :  
Can i ask few questions ?
User :   sure
Doctor :  
Wats your age ?
User :   24
Doctor :  
Is your menstrual cycles regular ?
User :   usually yes
Doctor :   Ok
User :   I usually will start a day or two after I take the last pill in the pack
User :   and that is how it usually is
Doctor :  
when was your last sexual contact with your boy friend
User :   2 nights ago
Doctor :  
was it protected sex ?
User :   my concern is during the time I skipped my period I missed pills
User :   it was not protected
User :   he pulls out
Doctor :   are you still taking the birth controlling pills ?
User :   I seem to always miss pills, atleast weekly and freak out and take a test every month which is dumb I know
User :   and it's always negative
User :   yes I am still taking pills
User :   2 weeks ago I missed 3 pills in one week
Doctor :  
the symptoms that you are experiencing is to due irregular schedule of the pills
Doctor :  
it should be taken on a proper basis
Doctor :   do you have low back ache ?
User :   okay so the sore breasts and cramping is due to how I tak my pills

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor